MathSciNet Relay Station
MathSciNet bibliographic data
MR2145807 (2007c:82016) 82B20 (34M55)
Zenine, N.; Boukraa, S.; Hassani, S.; Maillard, J.-M. Ising model susceptibility: the Fuchsian differential equation for $\chi\sp {(4)}$ and its factorization properties. J. Phys. A 38 (2005), no. 19, 4149–4173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement